# SDR AWXA9900284

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 872-877
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION STA 872-877, RBL 45.  REMOVED AND FABRICATED REPLACEMENT PART BAC1520-792 FROM R659935 AND SPLICE FROM .030 301 1/2 HARD R679407, TREATED, PRIMED AND INSTALLED IAW SRM 53-00-52, 53-10-5, AND 53-10-2.
